# SDR SWAA2014010823865

- Difficulty date: December 22, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 69,438 hours, 58,360 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411N2057
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT DOOR UPPER COVER HANDLE CRACKED.  R & R HANDLE IAW AMM.
